# SDR SWAA2021110324333

- Difficulty date: September 28, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221CF HAS LAMINATE DAMAGE AT FASTENER INSERT ; / [01] PREPARED FOR REPAIR FLOOR PANEL #221CF AS PER BOEING 737 SRM 53-00-50-2R-0; [02] REPARED FLOOR PANEL #221CF SMALL AREA AND REPLACED DAMAGE INSERTS AS PER BOEING 737 SRM53-00-50-2R-0 .MATERIAL USED EPOCAST 50-A/946 PLUS SLP5182A3 PO#1724790; [03] VERIFIED STEPS: 1 AND 2T
